On a general theorem of Waring

И.М. Виноградов

Matematiceskij sbornik

  • Volume: 31, page 490-507
  • ISSN: 0368-8666

How to cite


Виноградов, И.М.. "On a general theorem of Waring." Matematiceskij sbornik 31 490-507. <http://eudml.org/doc/64442>.

author = {Виноградов, И.М.},
journal = {Matematiceskij sbornik},
language = {fre},
pages = {490-507},
publisher = {Tipogr. Lissnera i Sobko},
title = {On a general theorem of Waring},
url = {http://eudml.org/doc/64442},
volume = {31},

AU - Виноградов, И.М.
TI - On a general theorem of Waring
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 31
SP - 490
EP - 507
LA - fre
UR - http://eudml.org/doc/64442
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.